# SDR ASOA201706141677

- Difficulty date: June 14, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 40,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670310325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC LOWER ANTENNA INTERNAL DOUBLER, FS 349 - FS 364 STR 26R CORRODED. REMOVED ATC 1 LOWER ANTENNA IAW AMM 34-54-04-000-801 A01. REMOVED ATC ANTENNA DOUBLER IAW SRM 51-42-06-001-001A01. ATC DOUBLER OUT OF LIMIT IAW SRM 53-21-01-101-006 A01. DRILLED NEW ATC ANTENNA DOUBLER IAW SRM 51-40-11-001-001 A01. INSTALLED ATC DOUBLER IAW SRM 51-42-06-001-001 A01.
